%0 Journal Article
%A Dubail, J.
%A Botzung, Thomas
%A Schachenmayer, J.
%A Pupillo, G.
%A Hagenmüller, D.
%T Large random arrowhead matrices: Multifractality, semilocalization, and protected transport in disordered quantum spins coupled to a cavity
%J Physical review / A
%V 105
%N 2
%@ 2469-9926
%C Woodbury, NY
%I Inst.
%M FZJ-2022-04230
%P 023714
%D 2022
%F PUB:(DE-HGF)16
%9 Journal Article
%U <Go to ISI:>//WOS:000763312200005
%R 10.1103/PhysRevA.105.023714
%U https://juser.fz-juelich.de/record/910880